CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Shkoller-S"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2003 | 2001 | 2000 | 1999 | 1998
Number of items: 14.

2003

Mohseni, Kamran and Kosovic, Branko and Shkoller, Steve et al. (2003) Numerical simulations of the Lagrangian averaged Navier–Stokes equations for homogeneous isotropic turbulence. Physics of Fluids, 15 (2). pp. 524-544. ISSN 1070-6631. https://resolver.caltech.edu/CaltechAUTHORS:MOHpof03

Marsden, Jerrold E. and Shkoller, Steve (2003) The Anisotropic Lagrangian Averaged Euler and Navier-Stokes Equations. Archive for Rational Mechanics and Analysis, 166 (1). pp. 27-46. ISSN 0003-9527. https://resolver.caltech.edu/CaltechAUTHORS:20100909-114244082

2001

Marsden, Jerrold E. and Shkoller, Steve (2001) Global well-posedness for the Lagrangian averaged Navier-Stokes (LANS-α) equations on bounded domains. Philosophical Transactions A: Mathematical, Physical and Engineering Sciences, 359 (1784). pp. 1449-1468. ISSN 1364-503X. https://resolver.caltech.edu/CaltechAUTHORS:20101005-112356720

Marsden, Jerrold E. and Shkoller, Steve (2001) Global well–posedness for the Lagrangian averaged Navier–Stokes (LANS–α) equations on bounded domains. Philosophical Transactions A: Mathematical, Physical and Engineering Sciences, 359 (1784). pp. 1449-1468. ISSN 1364-503X. https://resolver.caltech.edu/CaltechAUTHORS:20100909-085510720

Marsden, Jerrold E. and Pekarsky, Sergey and Shkoller, Steve et al. (2001) Variational methods, multisymplectic geometry and continuum mechanics. Journal of Geometry and Physics, 38 (3-4). pp. 253-284. ISSN 0393-0440. https://resolver.caltech.edu/CaltechAUTHORS:20100903-104102896

Mohseni, Kamran and Shkoller, Steve and Kosović, Branko et al. (2001) Numerical Simulations of the Lagrangian Averaged Navier-Stokes (Lans-α) Equations for Forced Homogeneous Isotropic Turbulence. In: A Collection of the 15th Computational Fluid Dynamics Conference Technical Papers. American Institute of Aeronautics and Astronautics , Reston, VA, pp. 1-11. ISBN 978-1-56347-482-8. https://resolver.caltech.edu/CaltechAUTHORS:20101006-144349106

2000

Mohseni, Kamran and Shkoller, Steve and Kosović, Branko et al. (2000) Numerical Simulations of Homogeneous Turbulence using Lagrangian-Averaged Navier-Stokes Equations. In: Studying turbulence using numerical simulation databases, VIII : Proceedings of the 2000 Summer Program. Center for Turbulence Research , Stanford, CA, pp. 271-283. https://resolver.caltech.edu/CaltechAUTHORS:20101007-091554271

Marsden, Jerrold E. and Pekarsky, Sergey and Shkoller, Steve (2000) Symmetry reduction of discrete Lagrangian mechanics on Lie groups. Journal of Geometry and Physics, 36 (1-2). pp. 140-151. ISSN 0393-0440. https://resolver.caltech.edu/CaltechAUTHORS:20100903-092444291

Marsden, Jerrold E. and Pekarsky, Sergey and Shkoller, Steve (2000) Poisson structure and invariant manifolds on Lie groups. In: EQUADIFF 99. World Scientific , Singapore , pp. 1192-1197. ISBN 9789810243593. https://resolver.caltech.edu/CaltechAUTHORS:20100908-084300019

Marsden, J. E. and Ratiu, T. S. and Shkoller, S. (2000) The geometry and analysis of the averaged Euler equations and a new diffeomorphism group. Geometric and Functional Analysis, 10 (3). pp. 582-599. ISSN 1016-443X. https://resolver.caltech.edu/CaltechAUTHORS:20100907-142004839

1999

Marsden, Jerrold E. and Pekarsky, Sergey and Shkoller, Steve (1999) Discrete Euler-Poincaré and Lie-Poisson equations. Nonlinearity, 12 (6). pp. 1647-1662. ISSN 0951-7715. https://resolver.caltech.edu/CaltechAUTHORS:MARnonlin99

Marsden, J. E. and Pekarsky, S. and Shkoller, S. (1999) Stability of Relative Equilibria of Point Vortices on a Sphere and Symplectic Integrators. Nuovo cimento della Società italiana di fisica. C, 22C (6). pp. 793-802. ISSN 0390-5551. https://resolver.caltech.edu/CaltechAUTHORS:20101015-153037123

Marsden, Jerrold E. and Shkoller, Steve (1999) Multisymplectic geometry, covariant Hamiltonians, and water waves. Mathematical Proceedings of the Cambridge Philosophical Society, 125 (3). pp. 553-575. ISSN 0305-0041. https://resolver.caltech.edu/CaltechAUTHORS:20100914-084439105

1998

Marsden, Jerrold E. and Patrick, George W. and Shkoller, Steve (1998) Multisymplectic Geometry, Variational Integrators, and Nonlinear PDEs. Communications in Mathematical Physics, 199 (2). pp. 351-395. ISSN 0010-3616. https://resolver.caltech.edu/CaltechAUTHORS:20100903-075958375

This list was generated on Tue Aug 4 23:29:56 2020 PDT.